Metrics

From
Variational Iteration Method for a Singular Perturbation Boundary Value Problems by Hradyesh Kumar Mishra and Sonali saini American Journal of Numerical Analysis. 2014, 2(4), 102-106 doi:10.12691/ajna-2-4-2
Views
15399
Html 14806
Abstract 593
20 May 2014 (publication date) through 03 July 2020 *
18.07 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 7922
PDF2782
Epub644
XML1060
PPT1491
Figures1035
Tables910
Export: 1957
RIS599
BibTex657
Endnote701
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
2
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com